# SDR USAA960572

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 270
- Part time: 35,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 4 INCH SPOT OF CORROSION ON Z-ANGLE BS 270 LBL 10 TO LBL 5.  INSTALLED ANGLE REPAIR/SPLICE, REPAIRED PER TR 53-20-04.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
